Research Repository

Orthogonality connected with integral means and characterizations of inner product spaces

Dragomir, Sever S and Kikianty, Eder (2010) Orthogonality connected with integral means and characterizations of inner product spaces. Journal of Geometry, 98 (1-2). pp. 33-49. ISSN 0047-2468

Full text for this resource is not available from the Research Repository.

Abstract

Kikianty and Dragomir (Math Inequal Appl 13:1–32, 2010) introduced the p−HH norms on the Cartesian square of a normed space, which are equivalent, but are geometrically different, to the well-known p-norms. In this paper, notions of orthogonality in terms of the 2 − HH norm are introduced; and their properties are studied. Some characterizations of inner product spaces are established, as well as a characterization of strictly convex spaces.

Item Type: Article
Uncontrolled Keywords: ResPubID19802. orthogonal, orthographic, Pythagorean orthogonality, norms, p-norms, isosceles orthogonality, inner product space, strictly convex space, Cartesian product space
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 30 Nov 2011 03:03
Last Modified: 22 Mar 2013 03:37
URI: http://vuir.vu.edu.au/id/eprint/7357
DOI: 10.1007/s00022-010-0048-9
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar